# SDR FDEA202209302406

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE RIB ANGLE FOUND CRACKED AT XOS584.   LEFT HAND WING FIXED LEADING EDGE  XOS 584 CRACKED FORMER REMOVED AND REPLACED   AS PER SRM 51-33-01-OG. FORMER FABRICATED AS PER DOUGLAS DRAWING ARB2931.   REVISION H. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
